MathSciNet Relay Station
MathSciNet bibliographic data
MR1152210 32D10 (32E20 32F25)
Kruzhilin, N. G. Two-dimensional spheres on the boundaries of pseudoconvex domains in ${\bf C}^2$. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 55 (1991), no. 6, 1194--1237; translation in Math. USSR-Izv. 39 (1992), no. 3, 1151–1187
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement